Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Power maps and principal bundles

Author: J. L. Noakes
Journal: Proc. Amer. Math. Soc. 64 (1977), 346-350
MSC: Primary 55G37; Secondary 55G40
MathSciNet review: 0451245
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a path connected topological group. We investigate the integers m for which the mth power map on G extends to an overmap of principal G-bundles.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55G37, 55G40

Retrieve articles in all journals with MSC: 55G37, 55G40

Additional Information

PII: S 0002-9939(1977)0451245-3
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia